Does When Blood Pressure Drops Always Cause Dizziness?
On Monday I was sick and went for medical treatment. It turned out that I had stomach acid. From the first day until thursday there was no change so I checked again with the doctor and was asked to check the blood to the lab because of fear of DB, the lab results showed that my platelets were normal, so I was given medicine again which was related to stomach acid pain like nausea, fever medication, antibiotics and vitamins. The nausea was almost not felt … But the feeling of dizziness was still there until the 7th day. The slain was also like red spots but only in the legs, in the hands there was none. Thank you
Good afternoon, thank you for asking at HealthReplies.com. Dizziness is actually a symptom that is not commonly found in stomach acid disease. Gastric acid pain occurs when stomach acid rises to the esophagus and the accompanying symptoms usually include heartburn, nausea, chest burning, shortness of breath, chest pain, and tongue feeling acidic.
So that the possibility of dizzy complaints that you experience is caused by other things, such as:
Low blood pressure
Low blood sugar levels
Migraine or headaches
Anemia or low blood cells
Dehydration or lack of fluids
As for the spots, these complaints can arise due to physical activity, insect bites, or rupture of small blood vessels. As long as this condition does not spread, it will usually heal by itself.
Our advice to you, you should check your condition with a general practitioner regarding dizziness, so that further examination can be done about the source of the problem. Handling later will depend on the results of this examination.
Meanwhile, keep yourself from rising stomach acid by avoiding the consumption of spicy, sour, oily foods, coffee, tea, do not delay eating, avoid stress, cigarette smoke, and maintain ideal body weight. Get enough rest and multiply the consumption of water. So, hopefully answering your question.